# SDR AALA201705039001

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 8,562 hours, 4,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY EXIT LIGHTS ILLUMINATED OVER ALL DOORS EXITS AND OVER WINGS UPON POWER TRANSFER (STAY ON WHEN TURNED OFF). MAINTENANCE FOUND EMERGENCY POWER SUPPLY UNIT FORWARD L (10WL) AT FAULT. REPLACED 10WL POWER SUPPLY PER AMM 33-51-38.
